CONTENTS                                                      Vol. 26 (2017) No. 2

ARZU AKGÜL
A subclass of meromorphic functions defined by a certain integral operator on Hilbert space pp. 115 – 124
IOANNIS K. ARGYROS and SANTHOSH GEORGE
A convergence of a Steffensen-like method for solving nonlinear equations in a Banach space pp. 125 – 136
DAN BĂRBOSU
On the approximation of convex functions using linear positive operators pp. 137 – 143
HACÈNE BELBACHIR, HAKIM HARIK and S. PIRZADA
Determining Lucas identities by using Hosoya index pp. 145 – 151
DAN ȘTEFAN MARINESCU and MIHAI MONEA
A proof of Garfunkel inequality and of some related results in inner product spaces pp. 153 – 162
KHANITIN MUANGCHOO-IN, DAWUD THONGTHA, POOM KUMAM and YEOL JE CHO
Fixed point theorems and convergence theorems for monotone (α; β) – mappings in ordered Banach spaces pp. 163 – 180
M. MUSLIM, AVADHESH KUMAR and RAVI P. AGARWAL
Exact and trajectory controllability of second order nonlinear differential with deviated argument pp.  181 – 191
H. ORHAN, N. MAGESH and J. YAMINI
Coefficient estimates for a class of bi-univalent functions associated with quasi-subordination pp. 193 – 199
K. PATTABIRAMAN
F-Indices and its coindices of some classes of graphs pp. 201 – 210
K. PATTABIRAMAN
Product version of reciprocal Gutman indices of composite graphs pp. 211 – 219
ERHAN SET, MEHMET ZEKI SARIKAYA and ABDURRAHMAN GÖZPINAR
Some Hermite-Hadamard type inequalities for convex functions via conformable fractional integrals and related inequalities pp. 221 – 229
AHMED H. SOLIMAN, MOHAMMAD IMDAD and MD AHMADULLAH
Fixed point theorems for uniformly generalized Kannan type semigroup of self-mappings pp. 231 – 240
ZAKANY MONIKA
On the continuity of almost local contractions pp. 241 – 246